Free Access
Volume 29, Number 5, 1995
Page(s) 605 - 627
Published online 31 January 2017
  1. N. AHMED, D. K. SUNADA, 1969, Nonlinear flow in porous media, J. Hydraulics Div. Proc. Amer. Soc. Civil Engeg., 95, pp. 1847-1857. [Google Scholar]
  2. H. W. ALT, S. LUCKHAUS, 1983, Quasilinear elliptic-parabolic differential equations, Math. Z., 183, pp. 311-341. [EuDML: 173321] [MR: 706391] [Zbl: 0497.35049] [Google Scholar]
  3. H. W. ALT, S. LUCKHAUS, A. VISINTIN, On nonstationary flow through porous media, Annali di Matematica, 19, 303-316. [MR: 765926] [Zbl: 0552.76075] [Google Scholar]
  4. J. BEAR, 1972, Dynamics of fluids in porous media. Elsevier, New York. [Zbl: 1191.76001] [Google Scholar]
  5. D. BLANCHARD, G. FRANCFORT, 1988, Study of a double nonlinear heat equation with no growth assumptions on the parabolic term, SIAM, J. Math. Anal., 19,pp. 1032-1056. [MR: 957665] [Zbl: 0685.35052] [Google Scholar]
  6. J. J. DIAZ, Nonlinear pde's and free boundaries Vol. 1, Elliptic Equations, Research Notes in Math, n-106. Pitman, London 1985, Vol. 2. Parabolic and Hyperbolic Equations (to appear). [Google Scholar]
  7. J. J. DIAZ, On a nonlinear parabolic problem arising in some models related to turbulent flows (to appear in SIAM, J. Math. Anal.). [MR: 1278892] [Zbl: 0808.35066] [Google Scholar]
  8. [8]J. R. ESTEBAN, J. L. VASQUEZ, 1988, Homogeneous diffusion in R with powerlike nonlinear diffusivity. Arch. Rat. Mech. Anal, 103, pp. 39-80. [MR: 946969] [Zbl: 0683.76073] [Google Scholar]
  9. H. GAJEWSKI, K. GROGER, K. ZACHARIAS, 1974, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie Verlag, Berlin. [MR: 636412] [Zbl: 0289.47029] [Google Scholar]
  10. A. HANDLOVICOVA, 1992, Error estimates of a linear approximation scheme for nonlinear diffusion problems, Acta Math. Univ.Comenianae, Vol. LXI, 1, pp. 27-39. [EuDML: 118653] [MR: 1205857] [Zbl: 0820.65055] [Google Scholar]
  11. W. Jäger, J. KAČUR, 1991, Solution of porous medium Systems by linear approximation scheme, Num. Math., 60, pp. 407-427. [EuDML: 133599] [MR: 1137200] [Zbl: 0744.65060] [Google Scholar]
  12. W. JAGER, J. KACUR, 1991, Approximation of degenerate elliptic-parabolic problems by nondegenerate elliptic and parabolic problems. Preprint University Heidelberg. [MR: 1137200] [Google Scholar]
  13. J. KAČUR, 1990, On a solution of degenerate elliptic-parabolic Systems in Orlicz-Sobolev spaces I, II. I. Math. Z., 203, pp. 153-171 ; IL Math. Z, 203, pp. 569-579. [EuDML: 174119] [MR: 1030713] [Zbl: 0659.35045] [Google Scholar]
  14. J. KAČUR, 1994, Solution to strongly nonlinear parabolic problems by a linear approximation scheme. Mathematics Preprint IV-M1-94, Comenius University Faculty of Mathematics and Physics, pp. 1-16. [MR: 1670689] [Zbl: 0946.65145] [Google Scholar]
  15. J. KAČUR, A. HANDLOVIČOVA, M. KAČUROVA, 1993, Solution of nonlinear diffusion problems by linear approximation schemes, SIAM Num. AnaL, 30, pp. 1703-1722. [MR: 1249039] [Zbl: 0792.65070] [Google Scholar]
  16. J. KAČUR, S. LUCKHAUS, 1991, Approximation of degenerate parabolic Systems by nondegenerate elliptic and parabolic Systems, Preprint M2-91, Faculty of Mathematics and Physics, Comenius University, pp. 1-33. [MR: 1609151] [Zbl: 0894.65043] [Google Scholar]
  17. A. KUFNER, S. FUCIK, 1978, Nonlinear differential equations, SNTL, Praha, Elsevier, 1980. [MR: 558764] [Zbl: 0474.35001] [Google Scholar]
  18. A. KUFNER, O. JOHN, S. FUČIK, 1967, Function spaces, Academia CSAV, Prague. [Google Scholar]
  19. O. A. LADYZHENSKAJA N. N. URALCEVA, 1968, Linear and quasilinear elliptic equations, Academic Press. [MR: 244627] [Zbl: 0164.13002] [Google Scholar]
  20. E. MAGENES, R. H. NOCHETTO, C. VERDI, 1987, Energy error estimates for a linear scheme to approximate nonlinear parabolic problems, Math. Mod. Num.Anal, 21, pp. 655-678. [EuDML: 193519] [MR: 921832] [Zbl: 0635.65123] [Google Scholar]
  21. J. NEČAS, 1967, Les méthodes directes en théorie des équations elliptiques, Academie, Prague. [MR: 227584] [Google Scholar]
  22. R. H. NOCHETTO, M. PAOLINI, C. VERDI, 1990, Selfadaptive mesh modification for parabolic FBPs : Theory and commutation in Free Boundary Problems. K.-H. Hoffman and J. Sprekels, eds., ISNM 95 Bickhauser, Basel, pp. 181-206. [MR: 1111029] [Zbl: 0716.65112] [Google Scholar]
  23. R. H. NOCHETTO C. VERDI, 1988, Approximation of degenerate parabolic problems using numerical integration, SIAM J. Numer Anal, 25, 784-814. [MR: 954786] [Zbl: 0655.65131] [Google Scholar]
  24. M. SLODICKA, Solution of nonlinear parabolic problems by linearization, Preprint M3-92, Comenius Univ., Faculty of Math, and Physics. [Google Scholar]
  25. M. SLODIČKA, 1992, On a numerical approach to nonlinear degenerate parabolic problems, Preprint M6-92, Comenius Univ. Faculty of Math. and Physics. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you